# SDR CA990311049

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 1145140587
- Condition: Cracked
- Location: Cargo Door
- Part time: 2,020 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, THE FORWARD CARGO DOOR, SMALL GAS STRUT DOOR TO SILL ATTACH BRACKET WAS FOUND CRACKED.   BRACKET ASSY REPLACED.
